You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1990/96/2
A multiplier characterization of analytic UMD spaces
Download
PDF
- A multiplier characterization of analytic UMD spaces
Article
Original scientific text
Title
A multiplier characterization of analytic UMD spaces
Authors
G. Blower
1
Affiliations
Oxford, UK
Studia Mathematica
1990/96/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
117-124
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics